Top answers from doctors based on your search:
Disclaimer

what disease could cause my stools to be green along with my tongue

A male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
There are: a number of possibilities most of which are VIRAL and the Summer months have a number of ECHO and COXSACKIE viruses which have a rash and GI component ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 32-year-old male asked:
Dr. Tamara Modilevsky
53 years experience Internal Medicine
First stop Benadryl (diphenhydramine): If after stopping Benadryl (diphenhydramine) you still have mouth dryness and constipation, see you doctor. Hypothyroidism is among the conditions tha ... Read More
2
2 thanks
A member asked:
Dr. Joshua Tanz
44 years experience Dentistry
Go see her doctor.: If it has been going on for a long time why are you concerned all of a sudden? She needs to be checked by her pediatrician to know if is a problem or ... Read More
2
2 thanks
A 39-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Depends: On "what" he put in his mouth. Vit d should be between 60 and 80. It is a possible part of the cause.
1
1 thank
A 26-year-old female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Jaundice?: Pale stool, yellow skin, & dark-colored urination suggests biliary obstruction--due perhaps to a gallstone in bile duct &/or from pancreatic inflammat ... Read More
A 35-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Something else: It is not related to Celexa (citalopram). You should speak with your own doctor. There are several possible causes including med side effects.
A 34-year-old male asked:
Dr. Scott DeVilleneuve
21 years experience General Surgery
You need lab tests: Yellowing of the tongue can be a sign of jaundice, as can yellow/white stools. Your digestive issues could be a sign of gallstones, and if you have a ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Nick Debnath
19 years experience ENT and Head and Neck Surgery
Harmless: Bismuth in pepto combines with trace sulfur to form bismuth sulfide in GI tract/tongue. This is a black salt. Discoloration is temporary and harmless.
1
1 thank
A 39-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to t ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Ashu Syal
Dr. Ashu Syal answered
29 years experience Pediatric Nephrology and Dialysis
Could be related: Check with your doctor to rule out other possibilities. Blister on tongue-- recurrent-- could be viral in origin-- ie coxsackie or herpes. However inf ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month